Calculation of the Joule–Thomson inversion curves from cubic equations of state
contributor author | Naser Seyed Matin | |
contributor author | Behzad Haghighi | |
date accessioned | 2020-03-16T01:26:13Z | |
date available | 2020-03-16T01:26:13Z | |
date issued | 2000 | |
identifier other | Ru7TFphNwLuiZnsrRnG7BhflaMwZz9n2G7cesJwpPefAirejoj.pdf | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/2121922?show=full | |
format | general | |
language | English | |
title | Calculation of the Joule–Thomson inversion curves from cubic equations of state | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 14503212 | |
identifier doi | 10.1016/s0378-3812(00)00443-x | |
coverage | Academic | |
pages | 273-284 | |
journal volume | 175 | |
journal issue | 1-2 | |
filesize | 226533 | |
citations | 1 |